Recursion theory and the lambda-calculus

Journal of Symbolic Logic 47 (1):67-83 (1982)
A semantics for the lambda-calculus due to Friedman is used to describe a large and natural class of categorical recursion-theoretic notions. It is shown that if e 1 and e 2 are godel numbers for partial recursive functions in two standard ω-URS's 1 which both act like the same closed lambda-term, then there is an isomorphism of the two ω-URS's which carries e 1 to e 2
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2273382
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 28,777
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

13 ( #357,550 of 2,177,988 )

Recent downloads (6 months)

1 ( #317,698 of 2,177,988 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums